Alert archive / Indiana / Special Weather Statements in 2012

Special Weather Statement, NWS Louisville, KY

May 29, 2012Harrison County, Indiana

NWS Louisville, KY issued this special weather statement at May 29, 2012, 6:21 AM EDT for Harrison County, Indiana. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2012, 6:21 AM EDT (10:21 UTC)
Expired
May 29, 2012, 6:45 AM EDT
In force
24 min
Issued by
NWS Louisville, KY

County Harrison County, IN

The radar

The Louisville radar (KLVX), 21 km from the middle of the area, began a volume at 10:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 10.4 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2012-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1112 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2012-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1112 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
1592 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

370 
WWUS83 KLMK 291021
SPSLMK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
621 AM EDT TUE MAY 29 2012

INZ090-291045-
HARRISON-
621 AM EDT TUE MAY 29 2012

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...

AT 613 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF BRANDENBURG...AND MOVING
NORTHEAST AT 25 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...HALF INCH
HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH
THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  ELIZABETH AND NEW MIDDLETOWN...
  SEVEN SPRINGS AND SUGAR GROVE...
  LOTTICK CORNER AND LANESVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3826 8599 3820 8595 3819 8596 3819 8594
      3814 8591 3811 8590 3800 8608 3810 8620
TIME...MOT...LOC 1022Z 231DEG 21KT 3811 8605

$$

RS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at May 29, 3:17 AM EDT, 3 hours 4 minutes earlier.

Area forecast discussion, May 29, 3:17 AM EDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
317 AM EDT TUE MAY 29 2012

.Short Term (Today through Wednesday)...
Issued at 315 AM EDT Tue May 29 2012

A cold front currently stretched southwestward from the Great Lakes
region to Oklahoma continues to approach the our area from the west.
A concentrated area of showers and thunderstorms have developed
along and ahead of this front, with a narrow area of generally
isolated convection developing around our north and northwest CWA at
this time. Scattered showers and thunderstorms will increase as the
front moves across the forecast area today. As the front moves east
into the Bluegrass region, there may be a chance for some stronger
storms during the afternoon hours if that area receives enough
heating. These storms could produce gusty winds and hail. However,
some guidance suggests showers and thunderstorms could develop a
little earlier this morning, which would reduce the slightly
stronger afternoon storm potential.

Either way, the storms should move out of the area from west to east
during the late afternoon and early evening hours. Precip amounts do
not appear too impressive, with an average of only 2-3 tenths of an
inch possible. This system has not and still does not appear to be
the widespread rain maker we really could use. High pressure
building in behind the front will provide clearing skies and dry
conditions tonight through Wednesday.

As mentioned in the previous AFD, temperatures will be a tricky
forecast today, given likely variations in cloud cover and precip
coverage. However, latest model consensus still indicates mid and
upper 80s remain a good bet. With a dry and cooler air mass building
over the region tonight, lows will be cooler, dropping into the
upper 50s and lower 60s. There could be some patchy fog overnight,
particularly across our southeast CWA where it might take a little
longer to dry out. So, have added this to the forecast. Wednesday is
shaping up to be a great day, with generally light northerly winds,
lower humidity, mostly sunny skies, and highs topping out in the
upper 70s to lower 80s across the north, with mid-upper 80s across
the south.

.Long Term (Wednesday Night through Monday)...
Issued at 305 AM EDT Tue May 29 2012

Period will transition from a quiet Wednesday to a more active end
of the week as an upper trough, now over the Pacific northwest
states, moves into the Northern Plains Wednesday night. The models
each handle the development of a surface low ahead of this feature
differently, but the consensus has something developing roughly
centered near the Ozarks Thursday morning. By that afternoon, this
surface low is forced quickly northeast in the latest UKMET, GFS,
NAM, and the 28/12Z EC, dragging a cold front into extreme western
Kentucky. Expect a good shot at rain here, either from this band of
storms or from the warm front extending out ahead of the surface
low.

By Friday morning, only the 28/12Z EC has the front through the
region. The GFS and the more outlier GEM not mentioned above, as
well as the SREF and GFDL all hang it around the area through
Friday. Previous forecast kept in some rain chances through the day
Friday, and the AllBlend comes up with similar numbers. Depending on
the time of the day and how far east this front progresses, we may
be able to see some severe storms develop ahead of the front. The
proximity to both fronts and the strength of the system could allow
for an isolated tornado to develop along with the other severe
weather threats.

After the front moves through on Friday, the weekend looks below
normal for temperatures with high pressure building into the region
Saturday but clouds hanging in their as the forcing upper low
continues to affect us from its center over southeast Ontario.
Sunday should be closer to normal, with more of a southerly flow.
More of a concern here would be the northwest flow aloft, notorious
for bringing in difficult to forecast storm systems. Monday should
continue the warmup as the ridge that is responsible for that
northwest flow gets closer to our region.

&&

.Aviation (06Z TAF Issuance)...
Updated at 110 AM EDT Tue May 29 2012

A cold front currently stretched southwestward from Lake Michigan to
Oklahoma will approach the region from the west this morning and
move through the area during the day. Still expecting VFR conditions
through most of the forecast period. If winds do not stay up just a
bit and clouds do not increase, there could be some lower vis
similar to the last few mornings. Also, could experience brief lower
vis if a thunderstorm moves over a TAF site.

Otherwise, latest data suggests that showers and thunderstorms will
increase across the area, mainly after about 09Z. A few models
depict slightly earlier development, so will continue to monitor
trends this morning. Thunderstorm coverage still looks to be
scattered at this time, so will continue with vicinity wording for
now. Winds will shift from southwest to northwest as the front
passes through this afternoon. High pressure building in behind the
front will provide clearing skies and dry conditions for the rest of
the period.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Short Term.......MJP
Long Term........RJS
Aviation.........MJP
Hazardous weather outlook, May 29, 3:45 AM EDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
345 AM EDT TUE MAY 29 2012

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-300745-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
345 AM EDT TUE MAY 29 2012 /245 AM CDT TUE MAY 29 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY AS A COLD FRONT
MOVES THROUGH THE REGION. BRIEF HIGH WIND GUSTS...SMALL HAIL...AND
HEAVY RAIN MAY OCCUR WITH THE STRONGER STORMS. THE BEST CHANCE FOR
ANY STRONG STORMS WILL BE IN THE MIDDLE AND LATE AFTERNOON OVER
THE BLUEGRASS. ALL STORMS PRODUCE DANGEROUS LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE LATEST FORECASTS SUGGEST THAT A BETTER CHANCE OF WIDESPREAD
THUNDERSTORM ACTIVITY EXISTS FOR THE THURSDAY AFTERNOON THROUGH
FRIDAY AFTERNOON TIME PERIOD. AN UNSEASONABLY STRONG WEATHER
SYSTEM IS FORECAST TO MOVE INTO THE OHIO VALLEY FROM THE WEST AND
THIS SYSTEM MAY BRING STRONG TO SEVERE THUNDERSTORMS TO THE
OUTLOOK AREA. THERE IS STILL SOME UNCERTAINTY WITH THE EVENTUAL
EVOLUTION OF THIS WEATHER SYSTEM. THEREFORE...STAY TUNED TO
FORECASTS THIS WEEK FOR MORE INFORMATION ON THIS WEATHER SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION MAY BE REQUIRED THURSDAY AFTERNOON THROUGH
FRIDAY AFTERNOON.

MJP/RJS

In the hours before

Special weather statement, May 29, 4:23 AM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
423 AM EDT TUE MAY 29 2012

INZ076-290900-
ORANGE-
423 AM EDT TUE MAY 29 2012

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...

AT 417 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF
SHOALS TO 12 MILES EAST OF JASPER...AND MOVING NORTHEAST AT 25 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 45 MPH...ARE
EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  PAOLI...
  FRENCH LICK MUNICIPAL AIRPORT AND WEST BADEN SPRINGS...
  ORANGEVILLE AND GREENBRIER...
  BRAXTONS SIDING...
  WOODLAWN GROVE AND ORLEANS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3869 8638 3852 8641 3840 8668 3854 8669
      3868 8668 3870 8666
TIME...MOT...LOC 0823Z 238DEG 22KT 3869 8664 3843 8668

RS
Special weather statement, May 29, 4:52 AM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
452 AM EDT TUE MAY 29 2012

INZ076-084-089-290915-
CRAWFORD-ORANGE-PERRY-
452 AM EDT TUE MAY 29 2012

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...

AT 346 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF
ENGLISH TO 15 MILES SOUTH OF ENGLISH...AND MOVING NORTHEAST AT 25
MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 45 MPH...ARE
EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  PAOLI...
  ENGLISH...
  SULPHUR...
  GREENBRIER AND FREDONIA...
  TEMPLE AND YOUNGS CREEK...
  CURBY AND CAREFREE...

THESE STORMS WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE
MARKERS 86 AND 92.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3821 8629 3818 8632 3820 8637 3817 8638
      3816 8632 3811 8642 3813 8645 3812 8647
      3809 8646 3806 8652 3840 8669 3844 8668
      3859 8645
TIME...MOT...LOC 0852Z 243DEG 18KT 3838 8660 3813 8646

RS
Special weather statement, May 29, 5:22 AM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
522 AM EDT TUE MAY 29 2012

INZ076-077-084-090-291000-
CRAWFORD-HARRISON-ORANGE-WASHINGTON-
522 AM EDT TUE MAY 29 2012

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...

AT 513 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
ENGLISH TO 12 MILES SOUTHEAST OF ENGLISH...AND MOVING NORTHEAST AT 15
MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 45 MPH...ARE
EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  ENGLISH...
  VALEENE...
  MARENGO AND WYANDOTTE...
  CHAMBERSBURG AND HOGTOWN...
  TROTTER CROSSING AND STAMPERS CREEK...

THESE STORMS WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE
MARKERS 105 AND 92.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3866 8624 3823 8606 3816 8630 3820 8635
      3819 8638 3817 8638 3816 8634 3814 8639
      3848 8660
TIME...MOT...LOC 0922Z 237DEG 14KT 3845 8645 3819 8633

RS
Special weather statement, May 29, 5:27 AM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
527 AM EDT TUE MAY 29 2012

KYZ076-077-291000-
ADAIR-METCALF-
427 AM CDT TUE MAY 29 2012

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS...

AT 422 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR EDMONTON...AND MOVING EAST AT 15 MPH.

OCCASIONAL CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50
MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  EDMONTON...
  NELL AND KELTNER...
  WEED AND BREEDING...
  TORIA...
  GRADYVILLE AND PORTLAND...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3706 8565 3716 8540 3697 8529 3694 8559
TIME...MOT...LOC 0927Z 255DEG 13KT 3701 8552

RS
Special weather statement, May 29, 5:48 AM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
548 AM EDT TUE MAY 29 2012

KYZ024-026-027-291030-
BRECKINRIDGE-GRAYSON-OHIO-
448 AM CDT TUE MAY 29 2012

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...

AT 445 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
HARTFORD TO 5 MILES SOUTH OF HARTFORD...AND MOVING EAST AT 25 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...HALF INCH
HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH
THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  HARTFORD...
  SULPHUR SPRINGS AND DUNDEE...
  NARROWS AND HORTON...
  OLATON AND ROB ROY...
  ELLMITCH AND MOUNT PLEASANT...

THESE STORMS WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN
MILE MARKERS 75 AND 77.

THESE STORMS WILL AFFECT THE NATCHER PARKWAY BETWEEN MILE MARKERS 41
AND 48.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3759 8683 3774 8639 3739 8660 3729 8699
      3732 8699 3734 8701
TIME...MOT...LOC 0948Z 253DEG 18KT 3751 8680 3738 8690

RS
Special weather statement, May 29, 6:21 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
621 AM EDT TUE MAY 29 2012

INZ090-291045-
HARRISON-
621 AM EDT TUE MAY 29 2012

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...

AT 613 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF BRANDENBURG...AND MOVING
NORTHEAST AT 25 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...HALF INCH
HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH
THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  ELIZABETH AND NEW MIDDLETOWN...
  SEVEN SPRINGS AND SUGAR GROVE...
  LOTTICK CORNER AND LANESVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3826 8599 3820 8595 3819 8596 3819 8594
      3814 8591 3811 8590 3800 8608 3810 8620
TIME...MOT...LOC 1022Z 231DEG 21KT 3811 8605

RS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 5:27 AM EDTSpecial Weather StatementLMKMetcalfe33 min
May 29, 5:48 AM EDTSpecial Weather StatementLMKOhio42 min
May 29, 6:23 AM EDTSpecial Weather StatementLMKGrayson37 min
May 29, 7:08 AM EDTSpecial Weather StatementLMKMeade37 min
May 29, 7:11 AM EDTSpecial Weather StatementLMKJefferson34 min
May 29, 7:14 AM EDTSevere Thunderstorm WarningLMKJefferson31 min
May 29, 7:31 AM EDTSpecial Weather StatementLMKHardin29 min
May 29, 7:37 AM EDTSpecial Weather StatementLMKJefferson, Oldham53 min
May 29, 8:14 AM EDTAreal Flood AdvisoryLMKJefferson3 hr
May 29, 8:17 AM EDTSpecial Weather StatementLMKBreckinridge, Meade28 min
May 29, 8:32 AM EDTFlash Flood WarningLMKJefferson3 hr
May 29, 8:36 AM EDTSpecial Weather StatementLMKJefferson, Oldham84 min
May 29, 8:38 AM EDTSpecial Weather StatementLMKJefferson, Oldham82 min
May 29, 9:00 AM EDTSpecial Weather StatementLMKOldham30 min
May 29, 9:17 AM EDTSpecial Weather StatementLMKLogan43 min
May 29, 9:20 AM EDTFlash Flood WarningLMKJefferson, Oldham3 hr
May 29, 9:58 AM EDTAreal Flood AdvisoryLMKBreckinridge, Grayson2 hr
May 29, 10:00 AM EDTSevere Thunderstorm WarningLMKLogan30 min
May 29, 10:16 AM EDTSpecial Weather StatementLMKBreckinridge, Bullitt, Grayson, Hardin, Nelson, Spencer and 1 more44 min
May 29, 10:30 AM EDTSpecial Weather StatementLMKMeade30 min
May 29, 11:07 AM EDTSpecial Weather StatementLMKJefferson38 min
May 29, 11:25 AM EDTAreal Flood WarningLMKJefferson4 hr
May 29, 11:26 AM EDTAreal Flood AdvisoryLMKBreckinridge, Ohio3 hr
May 29, 12:01 PM EDTSpecial Weather StatementLMKHardin59 min
May 29, 12:12 PM EDTSpecial Weather StatementLMKMadison48 min
May 29, 12:13 PM EDTAreal Flood WarningLMKJefferson, Oldham3 hr
May 29, 12:15 PM EDTSevere Thunderstorm WarningLMKMadison30 min
May 29, 1:03 PM EDTAreal Flood AdvisoryLMKGarrard, Lincoln, Madison2 hr
May 29, 5:26 PM EDTSpecial Weather StatementLMKLogan49 min
May 29, 5:29 PM EDTSpecial Weather StatementLMKButler46 min
May 29, 6:00 PM EDTSevere Thunderstorm WarningLMKLogan30 min
May 29, 3:55 AM EDTSpecial Weather StatementLMKDubois35 min
May 29, 4:10 AM EDTSpecial Weather StatementLMKDubois35 min
May 29, 4:23 AM EDTSpecial Weather StatementLMKOrange37 min
May 29, 4:52 AM EDTSpecial Weather StatementLMKCrawford, Orange23 min
May 29, 5:22 AM EDTSpecial Weather StatementLMKCrawford38 min
May 29, 6:28 AM EDTSpecial Weather StatementLMKFloyd32 min
May 29, 6:45 AM EDTSpecial Weather StatementLMKFloyd30 min
May 29, 7:57 AM EDTSpecial Weather StatementLMKClark, Floyd33 min
May 29, 10:35 AM EDTFlash Flood WarningLMKHarrison3 hr

Nearby

Special Weather Statements in Indiana, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.